advertisement
Question
Posted by: WORRIED SICK | 2007/06/08

MEDICATION INTERFERENCE WITH PILL.

Hi

Please help as I am worried sick. I was on a course of antibiotics (Ceroxim 250mg). I took the last tablet late wednesday night (last week). I abstained from sex until the 7th day (but did not wait until the 8th day-they say wait 7 days) after completing the course (I'm on the Triphasil). I didn't use a condom, and I'm now worried that the antibiotics have caused the pill to be unsafe.Would the pill have been back to normal by the 7th day after taking the anti biotics? I was on the 9th day of my cycle. The pharmacist said Ceroxim does NOT interfere with the pill, but my GP said otherwise. I don't know who to believe. I took the morning after pill just to be on the safe side, but am STILL worried that the effects of the anti-biotics will cause the morning after pill to be ineffective as well. I took the morning after pill 8 days after completing the anti-biotics. PLEASE help!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Dont worry. The chances of becoming pregrant is almost 0%. The precautions that you took should be sufficient

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement